# SDR YENA2024031900436

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 991 hours, 160 cycles
- Engine: Iae PW1133GAJM
- Engine time: 991 hours, 160 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204202120
- Part serial: 5010058
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 2,298 hours, 10,002 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'ENG 1 FAIL APPROX. TWO MINUTES AFTER START. 646 DEGREES HIGHEST EGT NOTED ON START SEQUENCE; RAN ENG 1 AT IDLE, NO FAULTS PRESENT. ALL PARAMETERS WITHIN LIMITS. ACCOMPLISHED VISUAL INSPECTION OF ENG AIR SYSTEMS, NO DEFECTS NOTED. REMOVED AND REPLACED OF EEC 1 AS PRECAUTIONARY. ALL OPS CHECKS OK. NO FAULTS NOTED, REF AMM 73-21-01, AMM 72-00-00,AMM 71-00-00,AMM 77-31-01,AMM 75-00-00.
